Per citar aquest document: https://ddd.uab.cat/record/150611
Scopus: 0 cites, Web of Science: 0 cites,
On the polynomial integrability of the Hoyer systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2013
Resum: The Hoyer polynomial differential systems depend on nine parameters. We provide necessary conditions in order that these systems have two functionally independent polynomial first integrals. We show that these conditions are not sufficient. Additionally, we illustrate how can be computed the polynomial first integrals of these systems using the Kovalevsky exponents.
Nota: Número d'acord de subvenció MICINN/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is supported by FCT through the project PTDC/MAT/117106/2010 and through CAMGSD, Lisbon.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Polynomial first integrals ; Hoyer systems ; Homogeneous differential systems
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 399 (2013) , p. 411-417, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2012.10.011


Preprint
10 p, 611.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir